# SDR SWAA2013082719609

- Difficulty date: August 25, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 62,464 hours, 51,167 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645268A
- Part serial: MA5700
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER ATTACH FITTING BROKEN.  R&R SPOILER IAW MM.
